CSN Login
Members Online: 3

You are here

Shivers

Teresa0287's picture
Teresa0287
Posts: 6
Joined: May 2017

hey I hope this is not redundant but after my husband had his chemo treatment today he has a very shaky feeling, he said its like a chihuahua but hes not cold, infact he's sweating like crazy. I'm just curious if anyone else has felt this? 

Annabelle41415's picture
Annabelle41415
Posts: 6554
Joined: Feb 2009

I've had this.    It can be typical getting off chemo, but if it gets excessive, let your doctor know.  Just make sure that he's not surrounded with air conditioners.  He probably will feel better without it for a day or so.  Hope he feels better.

Kim

plsletitrain
Posts: 253
Joined: Jul 2017

I felt it after my oxaliplatin dose was increased.  I couldn't stand, like my whole legs and feet were shaking.  I had to hold something to support me while walking. 

Subscribe to Comments for "Shivers"